Couldn't find what you looking for?

TRY OUR SEARCH!

In the morning I have anxiety that is unbearable. I have lonely feelings, fear of the building that I live in, fear of the town I live in, and terrible anxiety and panic attacks. Every day is the same. We moved two months ago from another state. I don't think moving has anything to do with the attacks because I felt good moving when I was on Klonopin (clonazapam). I have been off of klonopin for 25 days along with resperidone. I have been going on alot of drives out of the house to try and feel better with no success yet. I don't understand the lonely feelings or the sense of loss but it's very strong. It's as if I had gone through a divorce or my spouse has passed away, which she hasn't. I'm fifty six years old and wonder if the age makes a difference in withdrawal. While I was on Klonipin, it seemed that I was experiencing more anxiety than less. I ran out of my prescription and didn't go to the doctor to get another, so I stopped cold turkey. The pharmacist told me that the klonipon(clonazepam), would not be any trouble stopping, I don't think she knew what she was talking about expecially after reading many other stories of those who are going through extreme withdrawals. It's total hell and very scary going through this. In the mornings I feel like crying and giving up but from reading information from others this ugly painfull journey will subside within a couple of months, I hope so because I don't know how much more of this hell I can take. Again, I have terrible loneliness, fear of being too far away from family, fear of the building and town I live in, and it lasts all day long. I have no appetite plus I'm afraid to go in to the parts of the house. Does any one have these emotions? Is this normal from withdrawal of klonipin? Did you find this post useful? 0

Loading...

I'm sorry no one replied to your experience.  I had that same feeling of dread and fear and hopelessness you feel but it was not due to klonopin.  I am now on it on an as needed basis so I have not built up a tolerance.  It sounds like you might just be feeling effects of depression and anxiety (which is what i had) not necessarily the withdrawals of klonopin.  Can yuo see a psychiatrist for help with an antidespressant, or like in my case, lithium for bipolar and anxiety.  I am also on zyprexa for anxiety and sleep.  Hope you're feeling better, I know it's been a year since you posted this.
Reply

Loading...


I'm sorry to hear you experienced classic symptoms of Klonopin Withdrawal. I say classic but still as horrible, terrifying and traumatic because you don't know what's happening to you or why. No Doctor will tell you. I became so debilatated for over the past 6 years while on Klonopin (tolerance withdrawal) that I lost all friends, became housebound afraid to go out anymore, couldn't drive anymore due to extreme anxiety, suffered severe loneliness, panic upon having to talk to people, hopelessness, depression and chronic fatigue, and I thought about suicide everyday just because of one little drug - Klonopin. I have never been diagnosed with an Anxiety Disorder before nor panic attacks but Klonopin will be more than happy to show you what these are. When I went through my final Klonopin Withdrawal 'cold turkey' these Tolerance Withdrawal Symptoms plus 80 more would increase to 100% and that is the test to see if you can make it through it - alive. I prayed for death over and over and over. But it's been almost 5 months now and I feel like a totally different woman. Without the drug (Klonopin) induced anxiety I am now 99% calmer, I am no longer afraid of everything. I have friends today for the first time in 6 years, I can answer my phone again without anxiety, I have passions, interests again. There is no more depression and anxiety. I feel like I'm part of the human race again and it feels so good. Klonopin is a very dangerous drug because of the havoc it creates in your life. It actually steals your life away from you until you are no more than an empty body always wondering what in the hell is so wrong with you because no Dr. will tell you. We are no more than human guinea pigs. Why is it that we have to report our Adverse Drug Reactions to Klonopin/drugs to the FDA when these medicines have been around for 50 years. This is a very sad story. But once your off them for good, it has a very happy ending.
Reply

Loading...